# SDR ASOA201705301633

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7417
- Aircraft time: 37,566 hours, 34,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Part number: 601R3190169
- Part serial: 7284
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WHEEL BROKEN.  PASSENGER DOOR ASSEMBLY REMOVED AND REPLACED, OPS CHECKED GOOD .  ACFT OK FOR CONTINUED SERVICE.
